# SDR YENA2022091900925

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 71,797 hours, 25,635 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1586, MCO-BUF. 'LEVEL 2 FUME EVENT PERSISTENT ODOR (MELTED CRAYON) DURING CLIMBOUT AND DESCENT ODOR DETECTED BY BOTH PILOTS AND ALL FA'S; MX-270 MISSING, RAN #1 AND 2 PACK ON APU NO DEFECTS OR CRAYON SMELL RAN #1 AND 2 ENG AND #1 AND 2 PACKS NO DEFECTS OR SMALL OF CRAYON NOTED A/C OK FOR SERVICE TYPE 10 INFOR NOTICE 2017-T015J AND TSM 05-50-00-810-831 NO HISTORY FOR 30 DAYS, COMPLIED WITH INFORMATION NOTICE 2017-J015 SECTION A ISOLATED FAULT TO TYPE 10 (A) 1, C PER TSM 05-50-00-810-085-D AIRCRAFT IS OK FOR SERVICE.'
